# SDR ASAA2016011914911

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,165 hours, 8,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Lack Of Lube
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AND WILL NOT RESET.  ACFT GROUNDED. PERFORMED AUTO TEMP CONTROLLER BITE REF AMM 21-51-00, TCV FAULT.  LUBED RT RAM AIR DOOR AND PERFORMED BITE, ALL PASS GO.
